# SDR USAASB04050

- Difficulty date: May 3, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED THE RIGHT FORWARD SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FORWARD BATTERY CHARGER ASSEMBLY.  OPERAITONAL CHECK NORMAL.  (M)
